Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 172, NWS San Angelo, TX

September 30, 2021Fisher County, Nolan County, Taylor County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Sep 30, 2021, 3:45 PM CDT for Fisher County, Nolan County, Taylor County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2021, 3:45 PM CDT (20:45 UTC)
Expired
Sep 30, 2021, 4:13 PM CDT
In force
28 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Fisher County, TX, Nolan County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 89 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 30, 12:44 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS54 KSJT 302045
SVRSJT
TXC151-353-441-302130-
/O.NEW.KSJT.SV.W.0172.210930T2045Z-210930T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
345 PM CDT Thu Sep 30 2021

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nolan County in west central Texas...
  Southeastern Fisher County in west central Texas...
  Northwestern Taylor County in west central Texas...

* Until 430 PM CDT.

* At 344 PM CDT, a severe thunderstorm was located near Nolan, moving
  northeast at 10 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Nolan, Merkel, Trent, Camp Butman, Lake Sweetwater and The
  Intersection Of Highway 70 And Ranch Road 53.

This includes Interstate 20 between Mile Markers 248 and 271.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 10015 3252 10015 3252 9992 3220 10019
      3227 10046 3256 10033
TIME...MOT...LOC 2044Z 209DEG 10KT 3230 10031 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KB
2 follow-up statements
350 
WWUS54 KSJT 302058
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
358 PM CDT Thu Sep 30 2021

TXC151-353-441-302130-
/O.CON.KSJT.SV.W.0172.000000T0000Z-210930T2130Z/
Nolan TX-Fisher TX-Taylor TX-
358 PM CDT Thu Sep 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN NOLAN...SOUTHEASTERN FISHER AND NORTHWESTERN TAYLOR
COUNTIES...

At 357 PM CDT, a severe thunderstorm was located near Nolan, moving
northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Nolan, Merkel, Trent, Camp Butman, Lake Sweetwater and The
Intersection Of Highway 70 And Ranch Road 53.

This includes Interstate 20 between Mile Markers 249 and 271.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3254 10015 3252 10015 3252 9992 3220 10019
      3230 10039 3256 10033
TIME...MOT...LOC 2057Z 209DEG 10KT 3233 10029 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KB
570 
WWUS54 KSJT 302113
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
413 PM CDT Thu Sep 30 2021

TXC151-353-441-302122-
/O.CAN.KSJT.SV.W.0172.000000T0000Z-210930T2130Z/
Nolan TX-Fisher TX-Taylor TX-
413 PM CDT Thu Sep 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOLAN...
SOUTHEASTERN FISHER AND NORTHWESTERN TAYLOR COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
San Angelo.

LAT...LON 3254 10015 3252 10015 3252 9992 3220 10019
      3230 10039 3256 10033
TIME...MOT...LOC 2110Z 209DEG 10KT 3237 10026 

$$

KB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 2:17 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 30, 2:17 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
217 PM CDT Thu Sep 30 2021

...New LONG TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 149 PM CDT Thu Sep 30 2021

Showers and thunderstorms are developing across the Big Country
early this afternoon, in advance of a weak cold front and some lift
ahead of an upper low/trough over the Four Corners region. This
system will advance east across New Mexico tonight and into West
Texas by tomorrow afternoon. As an embedded disturbance approaches
from the west, lift will increase through the evening hours, with
convection increasing in areal coverage. A moderately unstable
airmass is in place this afternoon, along with steep lapse rates
and enough shear for a few severe storms to develop into the
evening hours. The best chance for severe storms will generally be
west of a Stamford, San Angelo to Sonora line, where large hail
and damaging winds will be the main hazards. Convection is
expected to overspread the rest of the area overnight, with the
severe threat decreasing. In addition to severe storms, heavy
rainfall and localized flooding will be a concern through tonight,
just about anywhere across the forecast area as PWATS remain
between 1.5 and 2 inches.

For Friday, with additional upper level support, a stalled frontal
boundary over the area and a moist airmass in place, additional
showers and thunderstorms are expected. The main concern tomorrow
will be heavy rainfall and localized flooding. Temperatures will
cooler tomorrow, with highs in the upper 70s to around 80 degrees.

&&

.LONG TERM...
(Friday night through next Thursday)
Issued at 215 PM CDT Thu Sep 30 2021

By 0Z Saturday, the upper low responsible for bringing
substantial chances for showers and storms Thursday and Friday will
be centered over southeastern Colorado, northeastern New Mexico, and
southwestern Kansas. With shortwaves expected to continue rounding
the base of the low providing of upper level support, plentiful
atmospheric moisture with continued south/southeasterly flow through
850 mb (along with PWat values between 1.4-1.75 inches), and an
expected stalled frontal boundary to continue providing surface
lift, have kept widespread Likely PoPs through Friday night. As we
move into Saturday, the upper low will continue to move northeast
into Kansas before opening up into a trough early on Sunday. As the
low moves northeast, rain chances will decrease across the area from
west to east on Saturday. By 09Z Sunday, rain chances will come to
an end across the area and skies will begin to clear out as drier
air filters in behind the front. Lows Friday night will be in the
low 60s behind the stalled front with mid to upper 60s ahead of the
front. Highs on Saturday will stick in the upper 70s to low 80s due
to enhanced cloud cover and rain chances.

The rest of the long term looks dry and pleasant. An upper level
ridge will follow in behind the aforementioned upper level low
allowing for increased subsidence. The beginning of next week is
expected to have plenty of sunshine and beautiful daytime highs in
the upper 70s to low 80s with dewpoints in the low 50s and overnight
lows in the mid to upper 50s. It looks as though we might finally
get our shot at real fall as we head into October.

&&

.AVIATION...
(18Z TAFS)
Issued at 1250 PM CDT Thu Sep 30 2021

Currently seeing VFR conditions across the terminals. Scattered
to numerous showers and thunderstorms will develop initially
across the northern terminals this afternoon and early evening,
then spread south and east across the remaining terminals later
this evening and overnight. Some hail and gusty winds possible
mainly at KSJT and KABI through mid evening, with heavy rainfall
possible as well. Expect lower ceilings and visibilities
associated with convection. A weak cold front will move through
the area this evening and overnight, with mainly MVFR ceilings
developing after midnight. Additional showers/storms are possible
into the morning hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  80  64  81 /  80  70  80  40
San Angelo 	 63  80  63  83 /  80  70  80  40
Junction 	 64  82  65  83 /  70  80  70  70
Brownwood 	 64  81  65  83 /  80  70  80  70
Sweetwater 	 63  78  63  81 /  80  70  80  30
Ozona      	 63  78  64  82 /  80  70  80  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...24
LONG TERM....50
AVIATION...24
Hazardous weather outlook, Sep 30, 1:50 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
150 PM CDT Thu Sep 30 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011900-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
150 PM CDT Thu Sep 30 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are expected this afternoon through
tonight. The main hazard is heavy rainfall which could lead to
localized flooding. However the threat for damaging winds and
large hail is present and will be possible with storms,
especially this afternoon and early this evening. Occasional to
frequent lightning will also be possible with these storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms will continue to be possible both Friday
and Saturday. Heavy rainfall leading to localized flooding and
occasional lightning will be the main hazards. Severe weather is
not currently anticipated with this activity.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed this afternoon and
evening, mainly in the Big Country, Concho Valley, and Edwards
Plateau. Please relay any information about observed weather to
the NWS while following all local, state and CDC guidelines.

In the hours before

Special weather statement, Sep 30, 1:46 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service San Angelo TX
146 PM CDT Thu Sep 30 2021

TXZ114-301930-
Shackelford TX-
146 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northeastern
Shackelford County through 230 PM CDT...

At 145 PM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany and Fort Griffin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3295 9909 3291 9910 3267 9931 3276 9948
      3296 9931 3296 9910
TIME...MOT...LOC 1845Z 208DEG 19KT 3275 9936

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 30, 2:42 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service San Angelo TX
242 PM CDT Thu Sep 30 2021

TXZ113-114-127-128-302030-
Shackelford TX-Callahan TX-Jones TX-Taylor TX-
242 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northwestern
Callahan, southeastern Jones, southwestern Shackelford and
northeastern Taylor Counties through 330 PM CDT...

At 241 PM CDT, Doppler radar was tracking a strong thunderstorm over
Abilene, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abilene, Wylie, Tye, Hawley, Nugent, Hamby, Dyess Afb, Impact,
Hodges, Lake Fort Phantom Hill and Kirby Lake.

This includes Interstate 20 between Mile Markers 278 and 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.

&&

LAT...LON 3235 9960 3238 9986 3271 9988 3270 9953
TIME...MOT...LOC 1941Z 189DEG 16KT 3245 9969

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 30, 2:50 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service San Angelo TX
250 PM CDT Thu Sep 30 2021

TXZ054-064-065-302030-
Nolan TX-Coke TX-Sterling TX-
250 PM CDT Thu Sep 30 2021

...Strong thunderstorms will impact portions of northwestern Coke,
east central Sterling and western Nolan Counties through 330 PM
CDT...

At 250 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Champion to Silver to near Sterling City.
Movement was east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Roscoe, Sterling City, Silver, Broome, Sanco, Champion, The
Intersection Of Highway 158 And Ranch Road 2059, The Intersection Of
Ranch Road 608 And Highway 147 and I-20 Near The Nolan-Mitchell
County Line.

This includes Interstate 20 between Mile Markers 229 and 237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.

&&

LAT...LON 3245 10051 3198 10049 3174 10085 3184 10107
      3204 10076 3209 10075 3209 10066 3244 10066
TIME...MOT...LOC 1950Z 268DEG 18KT 3237 10063 3205 10068 3184 10095

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JW
Special weather statement, Sep 30, 3:16 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service San Angelo TX
316 PM CDT Thu Sep 30 2021

TXZ049-054-113-302100-
Fisher TX-Nolan TX-Jones TX-
316 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of southwestern Jones,
northeastern Nolan and southeastern Fisher Counties through 400 PM
CDT...

At 315 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Lake Sweetwater, or 8 miles northeast of Sweetwater,
moving north at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sweetwater, Roby, Sylvester, Longworth, Mccaulley, Busby and The
Intersection Of Us-180 And Ranch Road 126.

This includes Interstate 20 between Mile Markers 247 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.

&&

LAT...LON 3286 10041 3277 9997 3252 10013 3252 10015
      3249 10015 3241 10020 3250 10046
TIME...MOT...LOC 2015Z 201DEG 20KT 3253 10028

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KB
Local storm report, Sep 30, 3:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
322 PM CDT THU SEP 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             SWEETWATER              32.47N 100.40W
09/30/2021  E1.25 INCH       NOLAN              TX   PUBLIC

&&
Special weather statement, Sep 30, 3:28 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service San Angelo TX
328 PM CDT Thu Sep 30 2021

TXZ113-114-127-128-302115-
Shackelford TX-Callahan TX-Jones TX-Taylor TX-
328 PM CDT Thu Sep 30 2021

...A strong thunderstorm will impact portions of northwestern
Callahan, southeastern Jones, southwestern Shackelford and
northeastern Taylor Counties through 415 PM CDT...

At 327 PM CDT, Doppler radar was tracking a strong thunderstorm over
Abilene, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Abilene, Wylie, Hawley, Nugent, Hamby, Dyess Afb, Impact, Lake Fort
Phantom Hill, Kirby Lake and The Intersection Of Us-
180 And Farm Road 600.

This includes Interstate 20 between Mile Markers 278 and 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
west central Texas.

&&

LAT...LON 3235 9963 3238 9987 3278 9979 3275 9943
TIME...MOT...LOC 2027Z 204DEG 14KT 3247 9973

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KB

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 7:04 PM CDTSpecial Weather StatementSJTMcCulloch41 min
Sep 29, 8:16 PM CDTAreal Flood AdvisorySJTMcCulloch, Menard119 min
Sep 29, 8:32 PM CDTSpecial Weather StatementSJTMenard43 min
Sep 29, 9:21 PM CDTSpecial Weather StatementSJTMason39 min
Sep 29, 9:48 PM CDTAreal Flood AdvisorySJTKimble, Mason117 min
Sep 30, 10:36 AM CDTSpecial Weather StatementSJTHaskell39 min
Sep 30, 12:58 PM CDTSpecial Weather StatementSJTNolan47 min
Sep 30, 1:44 PM CDTFlash Flood Warning Considerable damage threatSJTNolan3 hr
Sep 30, 1:46 PM CDTSpecial Weather StatementSJTShackelford44 min
Sep 30, 2:06 PM CDTSevere Thunderstorm WarningSJTNolan39 min
Sep 30, 2:27 PM CDTSevere Thunderstorm WarningSJTNolan48 min
Sep 30, 2:42 PM CDTSpecial Weather StatementSJTJones48 min
Sep 30, 2:44 PM CDTAreal Flood AdvisorySJTJones, Taylor2 hr
Sep 30, 2:50 PM CDTSpecial Weather StatementSJTSterling40 min
Sep 30, 3:08 PM CDTFlash Flood Warning Considerable damage threatSJTNolan3 hr
Sep 30, 3:16 PM CDTSpecial Weather StatementSJTFisher44 min
Sep 30, 3:28 PM CDTSpecial Weather StatementSJTJones47 min
Sep 30, 3:29 PM CDTFlash Flood Warning Considerable damage threatSJTCallahan, Jones, Shackelford, Taylor3 hr
Sep 30, 3:51 PM CDTSevere Thunderstorm WarningSJTJones, Taylor39 min
Sep 30, 4:09 PM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan, Runnels, Taylor2 hr
Sep 30, 4:27 PM CDTSpecial Weather StatementSJTRunnels48 min
Sep 30, 4:43 PM CDTSpecial Weather StatementSJTRunnels32 min
Sep 30, 5:16 PM CDTSpecial Weather StatementSJTCallahan, Coleman44 min
Sep 30, 5:50 PM CDTSpecial Weather StatementSJTCrockett40 min
Sep 30, 5:52 PM CDTAreal Flood AdvisorySJTColeman, Concho, McCulloch, Runnels113 min
Sep 30, 5:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch47 min
Sep 30, 6:27 PM CDTAreal Flood AdvisorySJTCrockett, Irion2 hr
Sep 30, 6:43 PM CDTSevere Thunderstorm WarningSJTMcCulloch34 min
Sep 30, 6:46 PM CDTFlash Flood Warning Considerable damage threatSJTColeman, Concho, McCulloch3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.